Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2015 year

On the convergence of generalized power series satisfying an algebraic ODE, Asympt. Anal., 2015, V. 93(4), P. 311-325.

Go to publication

Authors: Gontsov R., Goryuchkina I.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2016
About  |  Contacts  |  The old version of this site